# SDR SWAA2022040408966

- Difficulty date: October 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W #12 SPOILER UPPER SURFACE HAS DELAMINATION 7.0' FROM AFT EDGE AND 7.0' FROM I/B EDGE / REPAIRED RIGHT WING #12 SPOILER UPPER SURFACE DELAM 7.0' FROM AFT EDGE AND 7.0' FROM INBOARD EDGE I.A.W B737-700 SRM'S 51-70-10-2R-0 REV 68 & 51-70-10-2R-2 REV 68 & 57-70-01-0I-2 REV 68 AND B737-700 AMM 51-21-99-300-801 REV 69 (A23636) (A32499) (A50390) (A36262) (A61816) (A58061) (A20069)
